- -

The scaling, splitting, and squaring method for the exponential of perturbed matrices

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

The scaling, splitting, and squaring method for the exponential of perturbed matrices

Show full item record

Bader, P.; Blanes Zamora, S.; Seydaoglu, M. (2015). The scaling, splitting, and squaring method for the exponential of perturbed matrices. SIAM Journal on Matrix Analysis and Applications. 36(2):594-614. doi:10.1137/14098003X

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/99868

Files in this item

Item Metadata

Title: The scaling, splitting, and squaring method for the exponential of perturbed matrices
Author:
UPV Unit: Universitat Politècnica de València. Instituto Universitario de Matemática Multidisciplinar - Institut Universitari de Matemàtica Multidisciplinària
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] We propose splitting methods for the computation of the exponential of perturbed matrices which can be written as the sum A = D+epsilon B of a sparse and efficiently exponentiable matrix D with sparse exponential e(D) ...[+]
Subjects: Matrix exponential , Scaling and squaring method , Splitting method , Padé approximation , Backward error analysis
Copyrigths: Reserva de todos los derechos
Source:
SIAM Journal on Matrix Analysis and Applications. (issn: 0895-4798 )
DOI: 10.1137/14098003X
Publisher:
Society for Industrial and Applied Mathematics
Publisher version: http://doi.org/10.1137/14098003X
Type: Artículo

This item appears in the following Collection(s)

Show full item record